# SDR CA020826009

- Difficulty date: August 11, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 6,185 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Loose
- Location: T/R Spider
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ASSEMBLY REMOVED FROM A/C DUE TO LOSS OF TORQUE ON NUT AND SUBSEQUENT MISALIGNMENT OF INDEX MARK.  A VISUAL INSPECTION UPON RECEIPT CONFIRMED THAT BOTH LOCKING FEATURES FOR THE NUT WERE IN PLACE.  PRIOR TO DISASSEMBLY,  A TIGHTENING TORQUE WAS APPLIED TO THE NUT.  THE NUT ROTATED APPROXIMATELY 10 DEG.  PRIOR TO OBTAINING THE MINIMUM TORQUE LOADING OF 9.5 M. DAN. TORQUE LOADING THE NUT TO THE MAXIMUM OF 12.0 M.DAN,  ROTATED THE NUT BY FURTHER 5 DEG.
